# SDR AALA202509032061

- Difficulty date: June 25, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING OF THE WINDSHIELD LOWER ATTACHMENT AREA INTERNAL SIDE RH. CRACK L= 0.157 INCH. MAINTENANCE  D5348004121101.
